endlessPred

Premier · 15,721 points · 2,473 answers

Ask a private question

Chronic illness has me home bound for over eight years. Wishing to share with others what I have learned and find a friend or two. Polymyositis (muscle deterioration), interstitial lung disease... read more

Activity Support Groups

Questions & Answers

Friends Stats

Display: Activity · Questions (35) · Answers (2,473) · Favorites (455)

Answers/Comments written by endlessPred

Show: All · Answers · Comments · Helpful

Have severe skin rash. Is this medicine causing?

Question asked 8 Jun 2014 2 answers

Support groups: skin rash, hydrochlorothiazide, lisinopril, omeprazole, prednisone, allergies, medicine, skin

endlessPred's answer: FYI. Prednisone makes a rash in as little as ten minutes at your dose when in sunlight. Sunscreen if you have to go out and that doctor visit. SAM-E is taken off the market because of irregular substances found in it. That may also be your problem.

Is thyroid an area where the body manifest stress?

Question asked 8 Jun 2014 1 answer

Support groups: thyroid

endlessPred's answer: Actually, areas of the mind in our thought processing and our adrenals kick in with stress. Thyroid is to regulate things like body temperature and other hormonal responses.,will the thyroid become affected? Eventually one can damage their body ...

Wondering about green slime from rectum??

Question asked 10 Jun 2014 2 answers

Support groups: gas, surgery, doctor, diabetic, scar tissue, scar

endlessPred's response: Green is usually pus. If you have a fever, run to the doctor or ER. Abdominal pain that is intense should also send you.

Sombody please help. I have been on high dosisses of Prednisone for a year and 4 months?

Question asked 11 Jun 2014 4 answers

Support groups: pain, back pain, prednisone, depression, ulcerative colitis

endlessPred's comment: Forgot your earlier point. Home bound? Nine years? Walking? I have a muscle disease that is stealing my ability. Cars? I go no where unless my husband is available with the van as I have no leg strength to get out of any car or taxi. Wheelchair? ...

Sombody please help. I have been on high dosisses of Prednisone for a year and 4 months?

Question asked 11 Jun 2014 4 answers

Support groups: pain, back pain, prednisone, depression, ulcerative colitis

endlessPred's comment: I do understand your depression. Please seek treatment. It isn't just you, it is the medication as well. That hopeless feeling will pass. It is because you will learn to live with this condition just as many thousands of others do. My CNA has your ...

Medicine - Can predisone help with copd?

Question asked 10 Jun 2014 4 answers

Support groups: chronic obstructive pulmonary disease, prednisone, medicine, asthma

endlessPred's comment: Absolutely, Martí. That small amount if Xanax makes me ok to be around. And I get to stay up to watch late night TV!

Medicine - Can predisone help with copd?

Question asked 10 Jun 2014 4 answers

Support groups: chronic obstructive pulmonary disease, prednisone, medicine, asthma

endlessPred's comment: The lungs are not strengthened with prednisone. Rather the lungs have reduced inflammation opening the air flow better. There is nothing that repairs lung tissue. COPD is chronic and incurable. Thought you should know. No false hopes, ok?

Medicine - Can predisone help with copd?

Question asked 10 Jun 2014 4 answers

Support groups: chronic obstructive pulmonary disease, prednisone, medicine, asthma

endlessPred's answer: As the ladies have said, it can help a lot. If you need a longer course be sure you watch for mood swings. If troubling then talk with the doctor to take something for agitation and such. Better the inflammation reduces and you take a pill for ...

How many hours after taking 800mg of gabipentin do the symptoms of being drowsy go away?

Question asked 11 Jun 2014 2 answers

Support groups: gabapentin, symptom, prescription

endlessPred's answer: Apparently sleeping at night is your issue. i took it throughout the day for better pain control. Most people need two or more weeks to fully adjust. i suggest you call the doctor and see if you should be splitting the dose during the day so your ...

Sombody please help. I have been on high dosisses of Prednisone for a year and 4 months?

Question asked 11 Jun 2014 4 answers

Support groups: pain, back pain, prednisone, depression, ulcerative colitis

endlessPred's answer: Hello. I understand your battle with prednisone, I am also on it and will probably stay on it for my entire life. People give lots of get off of it advice, but it really depends upon what works for your body. A friend is in the same boat with you ...

Caltrate - Hi. I am 34 male. I have developed so many health issues since last 2 years. Can I take?

Question asked 6 Jun 2014 1 answer

Support groups: caltrate, surbex, vitamin d, vitamins, side effect, male, calcium, health, dietary supplementation, vitamin/mineral supplementation and deficiency, ...

endlessPred's answer: My friend, you need to say what those health problems are. Supplements at too high a rate or if poorly made can make you ill rather than better. What has your doctor suggested? Please let us know what medications you take whether over the counter ...

Page 1 2 Next